Removable singularities for Hölder continuous quasiregular mappings in the plane

Translated title of the contribution: Removable singularities for Hölder continuous quasiregular mappings in the plane

Albert Clop

Research output: Contribution to journalArticleResearch

3 Citations (Scopus)
Translated title of the contributionRemovable singularities for Hölder continuous quasiregular mappings in the plane
Original languageMultiple languages
Pages (from-to)171-178
JournalAnn. Acad. Sci. Fenn. Math.
Volume32
Issue number1
Publication statusPublished - 1 Jan 2007

Cite this